# SDR UPS01635832

- Difficulty date: May 8, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORTS LOUD NOISE COMING FROM UNDER CAPTS SLIDING WINDOW NOISE STARTED AT 2 PSID AND ENDED AT 8 PSID.  PRESSURIZED AIRCRAFT, NO DEFECTS NOTED.  FOUND CAPTS WINDOW SEAL STICKING TO WINDOW AND POPPING DURING PRESSURIZATION.  CLEANED BULB SEAL AND PRESSURIZED A/C SEVERAL TIMES.  NO NOISE NOTED.
